MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA A/S PROV SHIM 12MM EF; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA A/S PROV SHIM 12MM EF; INSTRUMENT, KNEE
Catalog Number 42527900502
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a provisional shim instrument was found to be disassembled and missing ball bearings during tray inspection.There was no patient involvement and no adverse events have been reported as a result of the malfunction.All available information has been provided.

Brand Name
PERSONA A/S PROV SHIM 12MM EF
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23992288
Report Number0001822565-2026-00098
Device Sequence Number21432162
Product Code MBH
UDI-Device Identifier00889024245860
UDI-Public(01)00889024245860(10)64847783
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42527900502
Device Lot Number64847783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown